VOL. 8 · NO. 8 | 2015
 
VIEW ALL ABSTRACTS +
Articles
Peter Hintz, András Vasy
Anal. PDE 8 (8), 1807-1890, (2015) DOI: 10.2140/apde.2015.8.1807
KEYWORDS: semilinear waves, asymptotically de Sitter spaces, Kerr–de Sitter space, Lorentzian scattering metrics, b-pseudodifferential operators, resonances, asymptotic expansion, 35L71, 35L05, 35P25
Giulio Galise, Cyril Imbert, Régis Monneau
Anal. PDE 8 (8), 1891-1929, (2015) DOI: 10.2140/apde.2015.8.1891
KEYWORDS: Hamilton–Jacobi equations, quasiconvex Hamiltonians, Homogenization‎, junction condition, flux-limited solution, viscosity solution, 35B27, 49L25, 35F21
Joshua Ching, Florica Cîrstea
Anal. PDE 8 (8), 1931-1962, (2015) DOI: 10.2140/apde.2015.8.1931
KEYWORDS: nonlinear elliptic equations, isolated singularities, Leray–Schauder fixed point theorem, Liouville-type result, 35J25, 35B40, 35J60
Aleks Jevnikar, Sadok Kallel, Andrea Malchiodi
Anal. PDE 8 (8), 1963-2027, (2015) DOI: 10.2140/apde.2015.8.1963
KEYWORDS: geometric PDEs, variational methods, min-max schemes, 35J50, 35J61, 35R01
Ioan Bejenaru, Zihua Guo, Sebastian Herr, Kenji Nakanishi
Anal. PDE 8 (8), 2029-2055, (2015) DOI: 10.2140/apde.2015.8.2029
KEYWORDS: Nonlinear wave equation, nonlinear Schrödinger equation, Zakharov system, well-posedness, scattering, 35L70, 35Q55
Back to Top